A Sample Size Formula for the Hypergeometric

Article

Guenther, William C.   (1973, ASQC)   The University of Wyoming, Laramie, Wyoming

Journal of Quality Technology    Vol. 5    No. 4
QICID: 5147    October 1973    pp. 167-170
List $10.00
Member $5.00

FOR A LIMITED TIME, ACCESS TO THIS CONTENT IS FREE!
You will need to be signed in.
New to ASQ? Register here.

Article Abstract

When using attribute sampling without replacement on lots of size N, a plan (n, c) may be desired which satisfies two conditions on the operating characteristic. This paper gives an approximate procedure which is very accurate and simple to use for solving the problem.

Keywords

Sample size,Binomial distribution


Browse QIC Articles Chronologically:     Previous Article     Next Article

New Search

Featured advertisers





ASQ is a global community of people passionate about quality, who use the tools, their ideas and expertise to make our world work better. ASQ: The Global Voice of Quality.